# SDR MALA030361

- Difficulty date: July 9, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 8,687 hours, 8,868 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, MAIN HYDRAULIC PIPE PN HC291H0310-000 CHAFED BEYOND LIMITS FOR NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED MAIN HYDRAULIC PIPE PN HC291H0310-000 IAW AMM 20-09-12 LEAK CHECK GOOD. REFER TO 409 NR 128404 FOR DETAIL. A/C RELEASE DATE 7/25/2003.
